# SDR CALA2024092600691

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 78,290 hours, 34,088 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161220A
- Condition: Damaged
- Location: Check Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD RECIEVED ECAM ON T/O AFTER POWER BROUGHT UP DEBRIEFED CREW, PUMPS RUN TIME DID NOT EXCEED 5 MINUTES AFTER RUNNING. PERFORMED INSPECTION OF DPI REF 29-00-00-280-006. NO LOW LEVEL WARNING. UPON INSPECTION FOUND ORING FOR FIN ID 3094GM DEFECTS NOTED.PARTS USED:  40-0595-3-1665,QTY :1 CHECK VALVE EXTRUDED. REMOVED AND REPLACED REF AMM 29-00-00-910-003. LEAK CHECK GOOD WITH YELLOW, AND ALL SYS INFORMATION ONLY UPDATE. FLAGGING AS SDR
